MathSciNet Relay Station
MathSciNet bibliographic data
MR1376753 26B30 (49Q20 73C05 73M25)
Choksi, Rustum; Fonseca, Irene A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2065–2072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement